# SDR AALA20140828008

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 92,086 hours, 14,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 148T312011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN ATYPICAL CRACK CONFIGURATION WAS OBSERVED ON THE ABOVE INDICATED PART AT THE LOCATION DEPICTED IN THE SKIN & BULKHEAD OUTER CHORD STATION 1725.5 & STRINGER 7 RT.  ACCOMPLISHED REPAIR IAW EA B767-53-036337 DATED 8/28/2014.
